Alert archive / Kansas / Severe Thunderstorm Warnings in 2012

Severe Thunderstorm Warning 118, NWS Topeka, KS

September 7, 2012Anderson County, Kansas

NWS Topeka, KS issued this severe thunderstorm warning at Sep 7, 2012, 2:08 PM CDT for Anderson County, Kansas. It was in force for 37 min. 3 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Sep 7, 2012, 2:08 PM CDT (19:08 UTC)
Expired
Sep 7, 2012, 2:45 PM CDT
In force
37 min
Issued by
NWS Topeka, KS
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

County Anderson County, KS

The radar

The Pleasant Hill radar (KEAX), 104 km from the middle of the area, began a volume at 19:11 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Sep 7, 2:25 PM CDTTSTM WND DMG3 Wsw Colony, KS2 SMALL OUT BUILDINGS DAMAGED...A FEW TREES DOWN...ROOF BLOWN OFF OLD BUILDING...NEAR THE INTERSECTION OF 200 AND DELAWARE.
Sep 7, 2:25 PM CDTTSTM WND DMG4 Wsw Colony, KSTREE LIMBS DOWN NEAR INTERSECTION OF 100 AND DELAWARE
Sep 7, 2:25 PM CDTHAIL 13 Sw Colony, KS

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 17 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Topeka, KS (KTOP), launched 12:00Z, 7.1 hours before the alert went out and 97 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Topeka, KS at 12:00Z on 2012-09-07Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 617 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Topeka, KS at 12:00Z on 2012-09-07The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -15 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
617 J/kg
Mixed-layer CIN
-302 J/kg
Mixed-layer LCL
1426 m above ground
0-6 km bulk shear
16 kt
0-1 km storm-relative helicity
-15 m²/s²
0-3 km storm-relative helicity
-111 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

057 
WUUS53 KTOP 071908
SVRTOP
KSC003-072000-
/O.NEW.KTOP.SV.W.0118.120907T1908Z-120907T2000Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
208 PM CDT FRI SEP 7 2012

THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  ANDERSON COUNTY IN EAST CENTRAL KANSAS...

* UNTIL 300 PM CDT

* AT 204 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
  LINE EXTENDING FROM WAVERLY TO BURLINGTON TO 5 MILES SOUTHWEST OF
  LE ROY...AND MOVING EAST AT 55 MPH.

  HAZARD...QUARTER SIZE HAIL AND 60 MPH WIND GUSTS.

  SOURCE...RADAR INDICATED.

  IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
           DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

* LOCATIONS IMPACTED INCLUDE...
  GARNETT...WESTPHALIA...HARRIS...COLONY...LONE ELM...GREELEY...
  KINCAID AND GARNETT AIRPORT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3825 9507 3804 9507 3803 9508 3804 9552
      3839 9551 3839 9506 3826 9506
TIME...MOT...LOC 1908Z 270DEG 47KT 3834 9557 3819 9559
          3804 9565

HAIL...1.00IN
WIND...60 MPH

$$

BLAIR
3 follow-up statements
951 
WWUS53 KTOP 071924
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
224 PM CDT FRI SEP 7 2012

KSC003-072000-
/O.CON.KTOP.SV.W.0118.000000T0000Z-120907T2000Z/
ANDERSON KS-
224 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR ANDERSON
COUNTY UNTIL 300 PM CDT...

AT 218 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM HARRIS TO WESTPHALIA TO NEOSHO FALLS...AND MOVING
EAST AT 55 MPH.

HAZARD...QUARTER SIZE HAIL AND 70 MPH WIND GUSTS.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. TREE BRANCHES
         UP TO THREE INCHES IN DIAMETER BROKEN. POSSIBLE MINOR DAMAGE
         TO SHINGLE ROOFS AND METAL OUTBUILDINGS.

LOCATIONS IMPACTED INCLUDE...
GARNETT...COLONY...LONE ELM...GREELEY...KINCAID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

THIS IS A DANGEROUS SITUATION. THESE STORMS HAVE PRODUCED WIND 
DAMAGE ACROSS SOUTHERN COFFEY COUNTY NEAR LE ROY. SEEK SHELTER NOW 
INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS.

&&

LAT...LON 3825 9507 3804 9507 3803 9508 3804 9552
      3839 9551 3839 9506 3826 9506
TIME...MOT...LOC 1923Z 270DEG 47KT 3832 9532 3817 9534
          3802 9540

HAIL...1.00IN
WIND...70 MPH

$$

BLAIR
095 
WWUS53 KTOP 071930
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
230 PM CDT FRI SEP 7 2012

KSC003-072000-
/O.CON.KTOP.SV.W.0118.000000T0000Z-120907T2000Z/
ANDERSON KS-
230 PM CDT FRI SEP 7 2012

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR EASTERN
ANDERSON COUNTY UNTIL 300 PM CDT...

AT 227 PM CDT...A LINE OF SEVERE THUNDERSTORMS WAS LOCATED ALONG A
LINE EXTENDING FROM GARNETT TO 6 MILES NORTH OF LONE ELM TO COLONY...
AND MOVING EAST AT 55 MPH.

HAZARD...60 MPH WIND GUSTS AND NICKEL SIZE HAIL.

SOURCE...TRAINED WEATHER SPOTTERS.

IMPACT...MINOR DAMAGE TO VEHICLES...ROOFS AND WINDOWS. MINOR TREE
         DAMAGE...WITH LIMBS UP TO ONE INCH IN DIAMETER BROKEN.

LOCATIONS IMPACTED INCLUDE...
LONE ELM...GREELEY AND KINCAID.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

FOR YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
BUILDING.

&&

LAT...LON 3825 9507 3804 9507 3803 9508 3804 9537
      3819 9532 3839 9533 3839 9506 3826 9506
TIME...MOT...LOC 1930Z 272DEG 49KT 3831 9518 3816 9521
          3801 9527

HAIL...0.88IN
WIND...60 MPH

$$

BLAIR
045 
WWUS53 KTOP 071945
SVSTOP

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
245 PM CDT FRI SEP 7 2012

KSC003-071955-
/O.CAN.KTOP.SV.W.0118.000000T0000Z-120907T2000Z/
ANDERSON KS-
245 PM CDT FRI SEP 7 2012

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN ANDERSON COUNTY IS
CANCELLED...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAS MOVED OUT OF THE
WARNED AREA.

TO REPORT DAMAGE...CONTACT YOUR NEAREST LAW ENFORCEMENT
AGENCY. THEY WILL RELAY YOUR REPORT TO THE NATIONAL WEATHER SERVICE
IN TOPEKA.

LAT...LON 3825 9507 3804 9507 3803 9508 3804 9537
      3819 9532 3839 9533 3839 9506 3826 9506
TIME...MOT...LOC 1945Z 272DEG 49KT 3828 9492 3813 9495
          3798 9502

$$

BLAIR

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Sep 7, 12:47 PM CDT, 1 hour 21 minutes earlier.

Area forecast discussion, Sep 7, 12:47 PM CDT, 1 hour 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TOPEKA KS
1247 PM CDT FRI SEP 7 2012

...UPDATE TO AVIATION...

.SHORT-TERM UPDATE...

PERFORMED AN UPDATE TO PRECIP CHANCES...TEMPERATURES AND WINDS TO
REFLECT THE OBSERVED TRENDS. SURFACE COLD FRONT APPEARS TO BE
TRACKING SLIGHTLY FASTER THAN PREVIOUSLY EXPECTED CURRENTLY SOUTH
OF A LINE FROM OLATHE...TO GARNETT TO EUREKA. HIGHS WERE INCREASED
A FEW DEGREES BASED ON THE MIXING ALREADY OCCURRING UNDERNEATH THE
MOSTLY CLEAR SKIES AND THE SHALLOW NATURE OF THE COLD AIR
ADVECTION BEHIND THE BOUNDARY. LIGHT RAIN IS LAGGING BEHIND THE SFC
FRONT...PRIMARILY ALONG THE 850 MB FRONT WHERE THE STRONGER
MOISTURE CONVERGENCE AND FRONTOGENETICAL FORCING IS OCCURRING. DO
EXPECT THIS ACTIVITY TO INCREASE FROM THE WEST AND NORTH PRIMARILY
AFTER 18Z INTO THE EARLY EVENING HOURS AS THE SYSTEM SAGS SOUTH
AND EAST. ELEVATED INSTABILITY ACROSS THE CWA MAY STILL ALLOW FOR
THUNDERSTORMS THRU THE PERIOD.

BOWEN

&&

.DISCUSSION...

MAIN FOCUS FOR THE SHORT TERM IS ON THE WIDESPREAD PRECIPITATION
CHANCES TODAY AND THE USHERING IN OF COOLER CONDITIONS.

EARLY THIS MORNING...THE SURFACE LOW WAS SITUATED OVER SOUTHEAST
NEBRASKA WITH THE ASSOCIATED COLD FRONT EXTENDING INTO FAR SOUTH
CENTRAL NEBRASKA AND NORTHWEST KANSAS. THIS BOUNDARY WILL CONTINUE
TO TRACK SOUTHWARD INTO THE AREA...BEING SITUATED ROUGHLY IN THE
MIDDLE OF THE CWA FROM NORTHEAST TO CENTRAL KANSAS BY AROUND
12Z...BEFORE EXITING SOUTHEAST OF THE FORECAST AREA BY EARLY
AFTERNOON. ALTHOUGH NO PRECIPITATION WAS DEVELOPING ALONG THIS BOUNDARY
EARLY THIS MORNING...AS THE FRONT DIPS SOUTHWARD INTO NORTHEASTERN
AND CENTRAL KANSAS THROUGH THE MORNING HOURS THERE WILL BE AN
INCREASE IN THE AMOUNT OF MOISTURE CONVERGENCE AND AVAILABLE LIFT
THAT WILL HELP TO PRODUCE SCATTERED TO WIDESPREAD SHOWERS AND
THUNDERSTORMS BY MID TO LATE MORNING ALONG AND BEHIND THE FRONT.
THIS ACTIVITY IS EXPECTED TO CONTINUE INTO THE AFTERNOON
HOURS...DIMINISHING ACROSS NORTH CENTRAL KANSAS BY EARLY TO MID
AFTERNOON AND MOVING SOUTH OF EAST CENTRAL KANSAS LATE AFTERNOON OR
EARLY EVENING. WITH VERY LIMITED INSTABILITY TODAY...EXPECT MUCH OF
THE ACTIVITY TO REMAIN IN THE FORM OF SHOWERS WITH ISOLATED
THUNDERSTORMS POSSIBLE. MODEL SOUNDINGS FOR THE REGION SHOW A VERY
MOIST ADIABATIC PROFILE...SO THIS SYSTEM SHOULD BE AN EFFICIENT
RAIN-MAKER. QPF AMOUNTS ACROSS THE FORECAST AREA MAY RANGE FROM A
FEW TENTHS OF AN INCH ACROSS NORTH CENTRAL KANSAS TO AROUND HALF AN INCH
TO THREE-QUARTERS OF AN INCH OVER CENTRAL TO EAST CENTRAL KANSAS.

IN ADDITION TO BRINGING SOME MUCH-NEEDED PRECIPITATION TO THE
REGION...THIS SYSTEM WILL ALSO BRING A COOL-DOWN WITH TEMPERATURES
DROPPING BELOW SEASONAL NORMALS. BREEZY NORTHERLY WINDS ARE EXPECTED
BEHIND THE FRONTAL PASSAGE...WITH CAA RESULTING IN AFTERNOON HIGHS
TODAY ONLY REACHING INTO THE MIDDLE TO UPPER 70S. SIMILAR
TEMPERATURES ARE EXPECTED ONCE AGAIN ON SATURDAY AS AN AREA OF HIGH
PRESSURE BUILDS IN ACROSS THE NORTHERN AND CENTRAL PLAINS BEHIND
TODAY'S SYSTEM...KEEPING A NORTHERLY FLOW IN PLACE THROUGH THE FIRST
HALF OF THE WEEKEND. OVER THE WEEKEND...AN UPPER LEVEL RIDGE WILL
BUILD IN OVER THE ROCKY MOUNTAINS AND SHIFT EASTWARD INTO THE
CENTRAL CONUS BY SUNDAY. THE EXPANSIVE AREA OF HIGH PRESSURE UNDER
THIS RIDGE WILL KEEP CONDITIONS DRY ACROSS THE CENTRAL U.S. THROUGH
THE WEEKEND AND INTO EARLY NEXT WEEK. AS THE SURFACE HIGH SHIFTS A
BIT EASTWARD ON SUNDAY...WINDS WILL START SHIFTING TO THE EAST AND
SOUTHEAST AND RESULT IN TEMPERATURES SLOWLY REBOUNDING BACK INTO THE
80S.

BY THE BEGINNING OF NEXT WEEK...ANOTHER UPPER LEVEL TROUGH WILL
ENTER INTO THE PACIFIC NORTHWEST...TRACKING EASTWARD ACROSS THE
NORTHERN ROCKIES AND INTO THE NORTHERN PLAINS BY THE MIDDLE OF NEXT
WEEK. WITH THIS APPROACHING SYSTEM...MODELS ARE SHOWING THE TROUGH
PUSHING A LOW PRESSURE SYSTEM SOUTHWARD TOWARD THE REGION AND MAY
BRING PRECIPITATION TO AREAS OF NEBRASKA AND NORTHERN KANSAS DURING
THE TUESDAY NIGHT THROUGH THURSDAY TIMEFRAME. HAVE NOTHING MORE THAN
LOW CHANCE POPS IN THE FORECAST AT THIS TIME DUE TO UNCERTAINTY IN
THE TIMING AND LOCATION OF ANY POTENTIAL PRECIPITATION. THIS CHANCE
FOR PRECIPITATION AND INCREASED CLOUD COVER WILL HELP TO COOL
TEMPERATURES SLIGHTLY...WITH HIGHS GENERALLY IN THE UPPER 70S TO
LOW/MID 80S FOR THE MIDDLE OF NEXT WEEK.

ACH

&&

.AVIATION...

A CLUSTER OF -TSRA WILL IMPACT TERMINALS AFTER 18Z AT KMHK AND 19Z
AT KTOP/KFOE. MAIN CONCERN IS FREQUENT LIGHTNING...GUSTY SFC
WINDS AND A TEMPORARY REDUCTION TO MVFR WITHIN A HEAVIER RAIN
BAND. BEHIND THE COLD FRONT GUSTY NORTH WINDS AT 15 TO 20 KTS
SUSTAINED WITH PREVAILING GUSTS BLO 30 KTS THROUGH THE AFTERNOON.
CONVECTION SHOULD CLEAR OUT BY 00Z WITH WINDS AND CLOUDS
GRADUALLY DIMINISHING THRU THE END OF FORECAST PERIOD.

BOWEN

&&

.TOP WATCHES/WARNINGS/ADVISORIES...
NONE.
&&
Hazardous weather outlook, Sep 7, 5:02 AM CDT, 9 hours 6 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TOPEKA KS
502 AM CDT FRI SEP 7 2012

KSZ008>012-020>024-026-034>040-054>056-058-059-081015-
REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY-
POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS-
WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON-
502 AM CDT FRI SEP 7 2012

THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH
CENTRAL AND NORTHEAST KANSAS.

.DAY ONE...TODAY AND TONIGHT.

ISOLATED THUNDERSTORMS ARE POSSIBLE TODAY...HOWEVER NO SEVERE
WEATHER IS EXPECTED.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY.

THUNDERSTORM CHANCES RETURN TO NORTH CENTRAL KANSAS TUESDAY
NIGHT...AND TO MUCH OF THE REST OF THE OUTLOOK AREA WEDNESDAY AND THURSDAY.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT.

ACH

In the hours before

Special weather statement, Sep 7, 1:20 PM CDT, 48 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
120 PM CDT FRI SEP 7 2012

KSZ037-054-071900-
LYON-MORRIS-
120 PM CDT FRI SEP 7 2012

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN MORRIS AND NORTHERN
LYON COUNTIES...

THROUGH 200 PM CDT...A THUNDERSTORM WILL MOVE EAST AT 40 MPH ACROSS
PORTIONS OF SOUTHEASTERN MORRIS AND NORTHERN LYON COUNTIES. SOME
LOCATIONS THAT COULD BE AFFECTED INCLUDE AMERICUS...BUSHONG...EMPORIA
AIRPORT...EMPORIA...ALLEN...ADMIRE...NEOSHO RAPIDS AND READING.

MOTORISTS ALONG THE KANSAS TURNPIKE BETWEEN MILE MARKERS 121 AND 153
COULD ALSO BE AFFECTED. MOTORISTS ALONG INTERSTATE 35 BETWEEN MILE
MARKERS 128 AND 143 COULD ALSO BE AFFECTED.

STORM SPOTTERS REPORTED WINDS UP TO 50 MPH IN SOUTHEASTERN MORRIS
COUNTY.

&&

LAT...LON 3834 9636 3852 9636 3852 9649 3868 9648
      3873 9595 3833 9595
TIME...MOT...LOC 1820Z 265DEG 35KT 3857 9638
Local storm report, Sep 7, 1:44 PM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
144 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0136 PM     TSTM WND GST     EMPORIA AIRPORT         38.34N 96.20W
09/07/2012  M63 MPH          LYON               KS   ASOS

&&

KS
Local storm report, Sep 7, 2:01 PM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
201 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 PM     TSTM WND GST     1 NW BURLINGTON         38.20N 95.75W
09/07/2012  E60 MPH          COFFEY             KS   TRAINED SPOTTER

            LAWN FURNITURE BLOWN OFF DECK. SMALL TREE LIMBS SNAPPED.

&&

JB
Local storm report, Sep 7, 2:05 PM CDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
205 PM CDT FRI SEP 07 2012

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0204 PM     HAIL             BURLINGTON              38.19N 95.74W
09/07/2012  E1.00 INCH       COFFEY             KS   EMERGENCY MNGR

            ALSO REPORTED ESTIMATED 50 MPH WINDS.

&&

JB

The office that day

Everything else NWS Topeka, KS issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 7, 1:20 PM CDTSpecial Weather StatementTOPLyon40 min
Sep 7, 1:34 PM CDTSevere Thunderstorm WarningTOPCoffey, Lyon, Osage41 min
Sep 7, 1:50 PM CDTSevere Thunderstorm WarningTOPCoffey29 min

Nearby

Severe Thunderstorm Warnings in Kansas, 2012Every severe thunderstorm warning in 2012

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.